MAUDE Adverse Event Report: RESPIRONICS, INC TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number ES2100X15B
Medical Device Problem Code Circuit Failure (1089)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2020
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging a "service required" alarm condition occurred related to an oxygen issue was observed.There was no harm or injury reported.During the evaluation of the device at the manufacturer's service center, a "service required" code was found in the ventilator's downloaded error log.The device's oxygen blending module board was replaced to address the issue.
 
Additional Manufacturer Narrative
The previous report contained incorrect coding for "type of investigation".This report contains the correct type of investigation coding of 10; testing of actual/suspected device.

Brand Name
TRILOGY EVO
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC
1001 murry ridge lane
murrysville PA 15668
MDR Report Key10580337
Report Number2518422-2020-02228
Device Sequence Number2836262
Product Code CBK
UDI-Device Identifier00606959054097
UDI-Public00606959054097
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberES2100X15B
Device Catalogue NumberES2100X15B
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/17/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2020
Supplement Date Received by Manufacturer10/02/2020
Initial Report FDA Received Date09/24/2020
Supplement Report FDA Received Date10/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1